MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Tw (b)(4) the device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during procedure using vasoview hemopro 2 with vasoshield, the cannula keeps saying ¿occlusion'.The harvester moved on from our device, and opened up the patient's leg.
 
Event or Problem Description
The hospital reported that during procedure using vh-4001 vasoview hemopro 2 with vasoshield, ¿the cannula keeps saying ¿occlusion.¿¿ getinge rep chris carson who spoke with customer, gave them some tests to run.They moved on from our device and opened up the patient's leg.The nurse who reported the complaint stated, "i assume pt is doing good, because i haven't heard otherwise".Insufflator used was stryker pneumoclear c02 conditioning insufflator.Disposable tubing was stryker pneumoclear high-flow tube set.No smoke evacuation was used.The setting that selected was vessel harvest the pressure was 12 and flow was 4 and no settings were changed.The troubleshooting steps taken were, 1st assist went to put the port in the leg and tried to insufflate.1st they tried resetting the insufflator.2nd the 1st assist removed the blue seal from the tube connected to the cannula.3rd they opened a new disposable insufflator tubing set.4th they opened a new disposable vessel harvesting system accessory pack.5th the first assist removed the blue seal from the tube connected to the cannula again.None of these listed corrected the issue.After that they decided to open the leg.Tubing was connected to the cannula.The insufflation worked until they hooked it up to the tubing.Then it said occlusion.There was no leak of co2 at the surgical field.The tubing connection was not long enough.They tested with new stryker tubing, 3-way stop cock, and another disposable vessel harvesting system accessory pack.The occlusion happened again so they added a 3-way stop cock that depressed the one-way valve.That has been the fix moving forward since.This was the recommendation from the getinge reps.When difficulty occurred, the tubing/insufflator device was changed.It is unknown the length of the evh incision prior to insertion of the blunt tip trocar.They performed the surgery as normal until the failure.Then they converted it to open.The blunt tip trocar balloon was inflated with air.Unknown how much air (cc¿s) was used to inflate the balloon.It did hold air.It was confirmed to be flowing out of the distal end of the co2 tubing.There was no difficulty in connecting the co2 tubing.Unknown if any steps were taken to minimize leakage at the blunt tip trocar.The surgical team did say there was no leakage detected.The co2 insufflator flow rate was 4 and pressure was 12.
 
Additional Manufacturer Narrative
Trackwise: (b)(4).Updated field: b4, b5, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, health effect ¿ impact codes, investigation conclusions), h11.The device was returned to the factory for evaluation on 11/03/2025.An investigation was conducted on 11/03/2025.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact cannula or intact c-ring.A syringe was filled with 30cc of air.The syringe was then connected to the luer lock valve attached to the insufflation tubing.The plunger on the syringe was depressed and all 30cc of air was delivered with unimpeded flow of air through the insufflation tubing.The complaint cannula device was submerged in water.A syringe was filled with 30cc of air.The syringe was then connected to the luer lock valve attached to the insufflation tubing.The plunger on the syringe was depressed and all 30cc of air was delivered with unimpeded flow of air through the insufflation tubing as evidenced by the visible air bubbles.Based on the condition of the device, the reported failure "improper flow or infusion" was not confirmed.The lot#: 3000466278 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW HEMOPRO 2 (W/VASOSHIELD)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22932126
Report Number2242352-2025-0001009
Device Sequence Number18699754
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000466278(17)270403
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000466278
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown